On Markov Moment Problem and Related Inverse Problems

Keywords: Markov Moment Problem, Truncated Moment Problem, Full Moment Problem, Inverse Problem

Abstract

Existence and construction of the solutions of some Markov moment problems are discussed. Starting from the moments of a solution, one recalls a method of recovering this solution, also solving approximately related systems with infinite many nonlinear equations and infinite unknowns. This is the first aim of this work. Extension of linear forms with two constraints, as well as measure theory results is applied. Secondly, existence of the solutions of special Markov moment problems is studied.  

Downloads

Download data is not yet available.

References

[1] M.G. Krein and A.A. Nudelman, Markov Moment Problem and Extremal Problems, American Mathematical Society, Providence, RI, 1977.
[2] N. I. Akhiezer, The Classical Moment Problem and some related Questions in Analysis, Oliver and Boyd, Edinburgh-London, 1965.
[3] K. Schmüdgen, The Moment Problem, Graduate Texts in Mathematics, Springer, 2017.
[4] O. Olteanu, Application de théorèmes de prolongement d’opérateurs linéaires au problème des moments et à une généralisation d’un théorème de Mazur-Orlicz, C. R. Acad. Sci Paris 313, Série I, (1991), pp.739-742.
[5] O. Olteanu, Applications of a general sandwich theorem for operators to the moment problem, Rev. Roumaine.
Math. Pures Appl., 41, (7-8) (1996), 513-521.
[6] J. Stochel, Solving the truncated moment problem solves the full moment problem, Glasgow Mathematical Journal, 43, 3(2001), 335-341.
[7] J. M. Mihăilă, O. Olteanu and C. Udrişte, Markov-type and operator-valued multidimensional moment problems, with some applications, Romanian Journal of Pure and Applied Mathematics, 52 (2007), 405-428.
[8] O. Olteanu, New results on Markov moment problem, Hindawi Publishing Corporation, International Journal of Analysis, Volume 2013, Article ID 901318, 17 pages. http://dx.doi.org/10.1155/2013/901318
[9] O. Olteanu, J. M. Mihăilă, Polynomial approximation on unbounded subsets and some applications, Asian Journal of Science and Technology, 9, 10 (2018), 8875-8890.
[10] O. Olteanu, Mazur-Orlicz theorem in concrete spaces and inverse problems related to the moment problem, U.P.B. Sci. Bull. Series A, 79, 3 (2017), 151-162.
[11] O. Olteanu, Extension of linear operators and polynomial approximation, with applications to Markov moment problem and Mazur-Orlicz theorem, MathLAB Journal (accepted).
[12] L. Gosse and O. Runborg, Existence, uniqueness, and a constructive solution algorithm for a class of finite Markov moment problems, SIAM J. Appl. Math., 68, 6(2008), 1618-1640.
[13] C. Kleiber and J. Stoyanov, Multivariate distributions and the moment problem, Journal of Multivariate Analysis, 113 (2013), 7-18.
[14] G.D. Lin, J. Stoyanov, Moment Determinacy of Powers and Products of Nonnegative Random Variables, J. Theor Probab (2015) 28: 1337-1353.
[15] J Stoyanov and C. Vignat, Non-conventional limits of random sequences related to partitions of integers, asXiv: 1901 .04029v 1 [math.PR] 13 Jan 2019 (submitted to the Annals of Applied Probability.
[16] C. Niculescu and N. Popa, Elements of Theory of Banach Spaces, Academiei, Bucharest, 1981 (Romanian).
[17] R. Cristescu, Ordered Vector Spaces and Linear Operators, Academiei, Bucharest, Romania, and Abacus
Press, Tunbridge Wells, Kent, England, 1976.
[18] W. Rudin, Real and Complex Analysis, Third Edition, Theta, Bucharest, 1999 (Romanian).
Published
2019-04-30
How to Cite
Olteanu, O. (2019). On Markov Moment Problem and Related Inverse Problems. MathLAB Journal, 2(1), 176-185. Retrieved from http://purkh.com/index.php/mathlab/article/view/352
Section
Research Articles